Universal quantum state merging

Bjelakovic, I.; Boche, H.; Janßen, G.
March 2013
Journal of Mathematical Physics;Mar2013, Vol. 54 Issue 3, p032204
Academic Journal
We determine the optimal entanglement rate of quantum state merging when assuming that the state is unknown except for its membership in a certain set of states. We find that merging is possible at the lowest rate allowed by the individual states. Additionally, we establish a lower bound for the classical cost of state merging under state uncertainty. To this end we give an elementary proof for the cost in case of a perfectly known state which makes no use of the 'resource framework.' As applications of our main result, we determine the capacity for one-way entanglement distillation if the source is not perfectly known. Moreover, we give another achievability proof for the entanglement generation capacity over compound quantum channels.


Related Articles

  • On an Extension Problem for Polynomials. Bakonyi, Mihály; Timotin, Dan // Bulletin of the London Mathematical Society;Oct2001, Vol. 33 Issue 5, p599 

    Consider the following problem: given complex numbers a1, …, an, find an L∞ function f of minimum norm whose Fourier coefficients ck(f) are equal to ak for k between 0 and n. We show the uniqueness of this function, and we estimate its norm. The operator-valued case is also discussed....

  • Is quantum mechanics exact? Kapustin, Anton // Journal of Mathematical Physics;Jun2013, Vol. 54 Issue 6, p062107 

    We formulate physically motivated axioms for a physical theory which for systems with a finite number of degrees of freedom uniquely lead to quantum mechanics as the only nontrivial consistent theory. Complex numbers and the existence of the Planck constant common to all systems arise naturally...

  • Determining functionals for a microwave heating system. Ermakov, I. V.; Reitmann, V. // Vestnik Sankt-Peterburgskogo universiteta, Seriia 7: Geologia, G;2012, Issue 4, p13 

    The notion of determining functionals for cocycles is introduced. A theorem is stated on the existence of a finite number of determining functionals for a class of cocycles defined on the product of a Hilbert space and a metric space. The cocycle is constructed which is generated by the weak...

  • The first Euler characteristics versus the homological degrees. Goto, Shiro; Ozeki, Kazuho // Bulletin of the Brazilian Mathematical Society;Dec2014, Vol. 45 Issue 4, p679 

    Let M be afinitely generatedmodule over aNoetherian local ring.This paper reports, for a given parameter ideal Q for M, a criterion for the equality χ( Q; M) = hdeg( M) − e( M), where χ( Q; M), hdeg( M), and e( M) respectively denote the first Euler characteristic, the homological...

  • Bessel multipliers on the tensor product of Hilbert C*- modules. Azandaryani, M. Mirzaee // International Journal of Industrial Mathematics;2016, Vol. 8 Issue 1, p9 

    In this paper, we first show that the tensor product of a finite number of standard g-frames (resp. fusion frames, frames) is a standard g-frame (resp. fusion frame, frame) for the tensor product of Hilbert C*- modules and vice versa, then we consider tensor products of g-Bessel multipliers,...

  • Y-Supplement Extending Modules. Yaseen, Sahira M.; Tawfiq, Mustafa M. // General Mathematics Notes;Aug2015, Vol. 29 Issue 2, p48 

    Let R be a commutative ring with unitary and let M be any unitary R-module. In this work we present Y-supplement extending module concept as a generalization of supplement extending module. Also we generalize some properties of cls-module to Y-supplement extending module. And we study the...

  • ARENS REGULARITY OF SOME BILINEAR MAPS. GORDJI, M. ESHAGHI // Proyecciones - Journal of Mathematics;2009, Vol. 28 Issue 1, p21 

    Let H be a Hilbert space. we show that the following statements are equivalent: (a) B(H) is finite dimension, (b) every left Banach module action l : B(H)x H → H, is Arens regular (c) every bilinear map f : B(H)* →. B(H) is Arens regular. Indeed we show that a Banach space X is...

  • CHEBYSHEV CENTERS AND APPROXIMATION IN PRE-HILBERT C*-MODULES. NIKNAM, A.; SHADKAM, S. // Bulletin of the Iranian Mathematical Society;Nov2010, Vol. 36 Issue 2, p209 

    We extend the study of Chebyshev centers in pre-Hilbert C*-modules by considering the C*-algebra valued map defined by ∣x∣ = ‹x, xi1›1/2. We prove that if T is a remotal subset of a preHilbert C*-module M, and F ⊆ M is star-shaped at a relative Chebyshev center c of T...

  • Compact solutions to the equation T x = y in a weakly closed T (N)-module. Dong Zhe; Jiang Hai-Yi // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Nov2007, Vol. 117 Issue 4, p495 

    Given two vectors x, y in a Hilbert space and a weakly closed T (N)-module U, we provide a necessary and sufficient condition for the existence of a compact operator T in U satisfying T x = y.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics